| Catalog Number |
101/860/070 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 and h6 codes, updated.One used device was returned for investigation.The devices were visually inspected and no physical damage or other anomalies observed.A functional test was performed; it was observed that the cuff inflated with no leaks observed.The cuff was inflated again and put in a water bath.No leaks observed.It was unable to confirm the customer complaint of water in the pilot balloon or cuff.A device history record (dhr) review could not be performed as the lot number was unknown.
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that water accumulated in the pilot balloon.The event occurred during the patient use.There was no adverse event.